Journal of Symbolic Logic

Compactly Expandable Models and Stability

Enrique Casanovas

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 2 (1995), 673-683.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744762

Mathematical Reviews number (MathSciNet)
MR1335143

Zentralblatt MATH identifier
0827.03021

JSTOR
links.jstor.org

Citation

Casanovas, Enrique. Compactly Expandable Models and Stability. J. Symbolic Logic 60 (1995), no. 2, 673--683. https://projecteuclid.org/euclid.jsl/1183744762


Export citation